TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Šis ieraksts tiek rādīts angļu valodā, līdz tiks atjaunināts tā tulkojums.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Avots

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(atver avotu jaunā cilnē) Therapeutic Goods Administration

Iesaistītie peptīdi

  1. Klīniskajos pētījumosRetatrutideGIP, GLP-1 un glikagona receptoru trīskāršais agonists39 WADA aizliegts
  2. ApstiprinātsSemaglutideGLP-1 receptoru agonists31